| Model Number |
1515 |
| Medical Device Problem Code |
Decrease in Suction (1146)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/05/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A facility representative reported suction was lost with one patient interface.There are multiple related reports for this facility.This report addresses a pi (b)(4) and additional manufacturer reports will be filed.
Additional Manufacturer Narrative
Investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
A review of the device history record (dhr) traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.The review of logfile for the day of treatment shows all laser system functions were within specifications.The vacuum check, the energy check and the ablation check were performed successfully without issue.The logfile shows that the user performed one energy check and then performed thirty two treatments without further energy check on that day.The logfile shows thirty two successfully performed treatments.The reported treatment could be identified in the logfile.The treatment of the patient's right eye (od) was performed successfully.Surgeon finished the treatment without any problems.Review of the logfiles for the treatment day shows no relevant warning or error messages.The system was working within specification.No root cause could be determined, treatment was performed successfully.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The most possible root cause for debris is fall out of particles during transportation from customer to company as patient interface was not originally closed.The review of logfile for the day of treatment shows all laser system functions were within specifications.The vacuum check, the energy check and the ablation check were performed successfully without issue.The logfile shows that the user performed one energy check and then performed thirty two treatments without further energy check on that day.The logfiles shows thirty two successfully performed treatments.The reported treatment could be identified in the logfile.The treatment of the patient's right eye was performed successfully.Surgeon finished the treatment without any problems.Review of the logfiles for the treatment day shows no relevant warning or error messages.The system was working within specification.A root cause for the customers reported event could not be determined because the returned product met manufacturer¿s specifications; it is not likely that a product malfunction could have contributed to the reported event.The manufacturer internal reference number is:
(b)(4).